# SDR DL757080793

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 66,164 hours, 29,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 148N2332
- Condition: Corroded
- Location: Bs 1720 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, CORROSION WAS FOUND ON THE HORIZONTAL AFT CHORD OF THE AFT PRESSURE BULKHEAD, FORWARD SIDE AT STA 1720, S-19L.  THE CORROSION WAS REPAIRED PER BOEING INSTRUCTIONS AS DOCUMENTED IN ER/A 06-468363-14.
